Alert archive / North Dakota / Tornado Warnings in 2009

Tornado Warning 26, NWS Bismarck, ND

June 26, 2009McLean County, Sheridan County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 26, 2009, 7:29 PM CDT for McLean County, Sheridan County, North Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 7:29 PM CDT (00:29 UTC)
Expired
Jun 26, 2009, 8:15 PM CDT
In force
46 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties McLean County, ND, Sheridan County, ND

The radar

The Bismarck radar (KBIS), 79 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:45 PM CDTHAIL 15 Se Turtle Lake, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:53 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 26, 6:43 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2009-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1750 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2009-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1750 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KBIS 270029
TORBIS
NDC055-083-270115-
/O.NEW.KBIS.TO.W.0026.090627T0029Z-090627T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM CDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHWESTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 815 PM CDT

* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR MERCER...OR 44 MILES NORTH OF BISMARCK...AND
  MOVING EAST AT 15 MPH. THIS STORM HAS A HISTORY OF TORNADO 
  TOUCHDOWNS.

* THIS TORNADIC STORM WILL BE NEAR...
  MCCLUSKY AROUND 805 PM CDT.
  DENHOFF AROUND 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS WELL AWAY FROM THE
STORM CENTER.

&&

LAT...LON 4733 10021 4732 10080 4760 10085 4767 10024
TIME...MOT...LOC 0029Z 265DEG 15KT 4744 10066

$$

HEINERT
3 follow-up statements
000 
WWUS53 KBIS 270041
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
741 PM CDT FRI JUN 26 2009

NDC055-083-270115-
/O.CON.KBIS.TO.W.0026.000000T0000Z-090627T0115Z/
MCLEAN ND-SHERIDAN ND-
741 PM CDT FRI JUN 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN SHERIDAN AND EASTERN MCLEAN COUNTIES...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO 
WAS LOCATED 6 MILES SOUTHEAST OF MERCER...OR 45 MILES NORTH OF 
BISMARCK...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  MCCLUSKY AROUND 805 PM CDT.
  DENHOFF AROUND 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS WELL AWAY FROM THE
STORM CENTER.

&&

LAT...LON 4734 10072 4749 10077 4761 10073 4767 10024
      4733 10021
TIME...MOT...LOC 0040Z 265DEG 15KT 4744 10059

$$

HEINERT
000 
WWUS53 KBIS 270054
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT FRI JUN 26 2009

NDC055-270104-
/O.CAN.KBIS.TO.W.0026.000000T0000Z-090627T0115Z/
MCLEAN ND-
754 PM CDT FRI JUN 26 2009

...THE TORNADO WARNING FOR EASTERN MCLEAN COUNTY IS CANCELLED...

LAT...LON 4734 10062 4746 10066 4759 10064 4767 10024
      4733 10021
TIME...MOT...LOC 0054Z 265DEG 15KT 4743 10052

$$

NDC083-270115-
/O.CON.KBIS.TO.W.0026.000000T0000Z-090627T0115Z/
SHERIDAN ND-
754 PM CDT FRI JUN 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN SHERIDAN COUNTY...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MCCLUSKY...OR 45
MILES NORTH OF BISMARCK...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  MCCLUSKY AROUND 810 PM CDT.
  DENHOFF AROUND 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS WELL AWAY FROM THE
STORM CENTER.

&&

LAT...LON 4734 10062 4746 10066 4759 10064 4767 10024
      4733 10021
TIME...MOT...LOC 0054Z 265DEG 15KT 4743 10052

$$

HEINERT
000 
WWUS53 KBIS 270113
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
813 PM CDT FRI JUN 26 2009

NDC083-270124-
/O.EXP.KBIS.TO.W.0026.000000T0000Z-090627T0115Z/
SHERIDAN ND-
813 PM CDT FRI JUN 26 2009

...THE TORNADO WARNING FOR SOUTHWESTERN SHERIDAN COUNTY EXPIRES AT
815 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

LAT...LON 4734 10062 4746 10066 4759 10064 4767 10024
      4733 10021
TIME...MOT...LOC 0114Z 265DEG 15KT 4744 10040

$$

HEINERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 26, 4:20 AM CDT, 15 hours 9 minutes earlier.

Area forecast discussion, Jun 26, 4:20 AM CDT, 15 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
420 AM CDT FRI JUN 26 2009

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
AT 3 AM CDT THIS MORNING A SURFACE TROUGH HAS MOVED INTO WESTERN
NORTH DAKOTA. THE TROUGH IS FORECAST TO MOVE SLOWLY EAST...TO
CENTRAL NORTH DAKOTA BY EARLY AFTERNOON...AND TO THE RED RIVER
VALLEY BY MIDNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE
TO DEVELOP IN THE NORTHWEST AND NORTH CENTRAL WITH ISOLATED
DEVELOPMENT ELSEWHERE AND ARE LIKELY TO PERSIST THROUGH THE
MORNING WITH INCREASED DEVELOPMENT IN THE AFTERNOON. THE NAM AND
GFS BOTH SHOW HIGH PRECIPITABLE WATER AND A K INDEX 35 OR HIGHER
ACROSS CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING...LEADING
TO POTENTIAL FOR HEAVY RAIN FROM THUNDERSTORMS. THE GFS INDICATES
700 MB WINDS OF 10 TO 15 KTS AND THE LAYER STORM MOTION WINDS ARE
EQUALLY LIGHT INDICATING SLOW MOVING THUNDERSTORMS.
CONSEQUENTLY...WILL ISSUE A FLASH FLOOD WATCH FOR CENTRAL AND
PARTS OF NORTH CENTRAL NORTH DAKOTA. IN ADDITION...APPEARS THAT
STRONG CAPE WITH LITTLE CIN POINTS TOWARD POTENTIALLY SEVERE
THUNDERSTORMS. COLD ADVECTION BEHIND THE TROUGH TONIGHT INTO
SATURDAY WILL COOL THE TEMPS BUT COULD SEE SOME THUNDERSHOWERS IN
THE AFTERNOON DUE TO CONVECTION IN THE COOLER AIRMASS. RIDGING
ALOFT WILL KEEP SATURDAY NIGHT AND SUNDAY DRY.

.LONG TERM...MONDAY THROUGH THURSDAY...
EXTENDED PERIOD WILL BEGIN WITH UPPER LOWS OVER WESTERN CANADA AND
THE GREAT LAKES ON MONDAY. THIS WILL RESULT IN A FRONTAL SYSTEM
PASSAGE MONDAY NIGHT AND TUESDAY ASSOCIATED WITH THE WESTERN
CANADIAN UPPER LOW. TRAILING COLD FRONT EXPECTED TO BE THE FOCUS FOR
SCATTERED THUNDERSTORMS INTO TUESDAY AND TUESDAY NIGHT. MAIN
DYNAMICS NORTH OF THE REGION BUT RELATIVELY STRONG MID LEVEL FLOW
SHOULD BE SUFFICIENT FOR WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS.

.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS ALL TAF SITES FRIDAY
MORNING. AT 12Z...A COLD FRONT IS FORECAST TO EXTEND FROM MANITOBA
ACROSS NORTHWEST NORTH DAKOTA INTO SOUTHEAST MONTANA. THIS FRONT
WILL MOVE SLOWLY EAST TODAY AND WILL BE THE FOCUS FOR THUNDERSTORMS
ACROSS MAINLY CENTRAL AND EASTERN NORTH DAKOTA. ABUNDANT LOW LEVEL
MOISTURE AND SLOW MOVING FRONTAL SYSTEM WILL MAKE HEAVY RAIN A
POSSIBILITY. THIS THREAT WILL OCCUR OVER CENTRAL AND EASTERN NORTH
DAKOTA AFTER 4 PM CDT THIS AFTERNOON AND OVERNIGHT. UNTIL THEN THE
EARLY PERIOD OF THE TAFS WILL BE VFR WITH WIDELY SCATTERED
THUNDERSTORMS MAINLY ACROSS THE NORTH.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH SATURDAY MORNING
FOR NDZ005-013-022-023-025-034>037-042-045>048-050-051.

&&

TSW/WAA
Hazardous weather outlook, Jun 26, 7:24 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
724 PM CDT FRI JUN 26 2009

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-280030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
724 PM CDT FRI JUN 26 2009 /624 PM MDT FRI JUN 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH AND TORNADO WATCH ARE IN EFFECT FOR
ALL BUT EXTREME WESTERN NORTH DAKOTA TONIGHT. A FLASH FLOOD WATCH
IS ALSO IN EFFECT UNTIL EARLY SATURDAY. NUMEROUS SEVERE
THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA FRIDAY NIGHT WITH
LARGE HAIL...STRONG WINDS AND TORNADOES POSSIBLE. HEAVY RAINFALL
WILL OCCUR WITH THESE STORMS. STAY TUNED TO LOCAL MEDIA OUTLETS
AND NOAA WEATHER RADIO FOR THE LATEST WARNINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY AND AGAIN
TUESDAY AND WEDNESDAY.

SAVADEL

In the hours before

Local storm report, Jun 26, 6:46 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             4 SE RIVERDALE          47.46N 101.31W
06/26/2009  E1.00 INCH       MCLEAN             ND   MESONET

            ALSO 1.35 INCHES OF RAIN IN ONE HOUR

0600 PM     HAIL             5 S RIVERDALE           47.42N 101.37W
06/26/2009  E0.88 INCH       MCLEAN             ND   TRAINED SPOTTER

&&

ASCHLAG
Local storm report, Jun 26, 7:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TORNADO          10 N WASHBURN           47.43N 101.03W
06/26/2009                   MCLEAN             ND   PUBLIC

            TORNADO ON GROUND FOR 3 MINUTES. BEGAN AT 1843 CDT

&&

ASCHLAG
Local storm report, Jun 26, 7:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 SW UNDERWOOD          47.45N 101.15W
06/26/2009  E1.75 INCH       MCLEAN             ND   FIRE DEPT/RESCUE

&&

ASCHLAG
Local storm report, Jun 26, 7:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     NEW ENGLAND             46.54N 102.87W
06/26/2009  E40 MPH          HETTINGER          ND   PUBLIC

            HEAVY RAIN STARTING AT 1710 CDT WITH WIND GUSTS ESTIMATED
            NEAR 40 MPH

0515 PM     TSTM WND GST     NEW ENGLAND             46.54N 102.87W
06/26/2009  E60 MPH          HETTINGER          ND   CO-OP OBSERVER

            ESTIMATED 60 MPH WIND GUST

0515 PM     HEAVY RAIN       7 WNW NEW ENGLAND       46.58N 103.01W
06/26/2009  E0.00 INCH       SLOPE              ND   TRAINED SPOTTER

            1.40 INCHES OF RAIN IN 20 MINUTES

&&

ASCHLAG
Local storm report, Jun 26, 7:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             5 SE TURTLE LAKE        47.48N 100.81W
06/26/2009  E1.00 INCH       MCLEAN             ND   TRAINED SPOTTER

            ONGOING FOR FIVE MINUTES

0710 PM     TORNADO          2 WSW MERCER            47.48N 100.75W
06/26/2009                   MCLEAN             ND   PUBLIC

            TORNADO ON GROUND

&&

ASCHLAG
Local storm report, Jun 26, 7:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             3 N MARTIN              47.87N 100.11W
06/26/2009  E1.25 INCH       PIERCE             ND   TRAINED SPOTTER

&&

ASCHLAG

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:12 PM CDTSevere Thunderstorm WarningBISGrant, Morton63 min
Jun 26, 7:17 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer58 min
Jun 26, 7:22 PM CDTTornado WarningBISMorton23 min
Jun 26, 7:37 PM CDTSevere Thunderstorm WarningBISMcLean38 min
Jun 26, 7:43 PM CDTSevere Thunderstorm WarningBISBurleigh, Grant, Morton62 min
Jun 26, 7:55 PM CDTTornado WarningBISBurleigh, Morton35 min
Jun 26, 8:08 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Kidder, McHenry, McLean and 8 more52 min
Jun 26, 8:33 PM CDTAreal Flood AdvisoryBISWard3 hr
Jun 26, 8:33 PM CDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jun 26, 8:46 PM CDTFlash Flood WarningBISBurleigh3 hr
Jun 26, 8:49 PM CDTFlash Flood WarningBISWard3 hr
Jun 26, 9:13 PM CDTFlash Flood WarningBISBurleigh, Kidder, Morton, Sheridan, Wells3 hr
Jun 26, 11:52 PM CDTAreal Flood AdvisoryBISBurleigh, Kidder, Morton, Sheridan, Wells6 hr
Jun 27, 12:00 AM CDTAreal Flood AdvisoryBISWard6 hr
Jun 27, 2:54 PM CDTSevere Thunderstorm WarningBISMcHenry36 min
Jun 27, 2:58 PM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux43 min
Jun 27, 3:15 PM CDTSevere Thunderstorm WarningBISRolette50 min

Nearby

Tornado Warnings in North Dakota, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.